Hi there.... I don't know much about the ultram....avisg is one of our community leaders and she would know about that however, it's late and she may not be on....you may want to send her a PM and she can help you out! I have heard you should not quit this drug cold turkey....again I don't have experiece with it.....or with the sub. Again....it's late and it could be a while before you get responses but people will be here to help you! Just try and hang tight! Best of luck to you!
I did a Tramadol detox which is the generic version of Ultram. Tapered down to 1 tab per day then went cold turkey and today is now 5 weeks clean. So it can be done as others on this forum can testify to. I did a slow taper which isn't for everyone how-ever I didn't see myself having the intestinal fortitude to do a knock-down cold turkey, so as I saw it, I HAD to make the taper program work as I saw no other options and I knew that my love affair with that drug was ultimately going to be an ugly break-up...so I first eased into the CT via a slow taper.
Basically, every 3~5 days i'd cut back a full or 1/2 tab, early on in the taper process I'd be able to cut back the full tab, maybe even 2, but shortly into the taper it typically was 1/2 tab every 3~5 days. When my brain/body began to feel comfortable with the new lower dosage, I'd cut again and keep it there for another 3~5 days then when I would begin to feel adjusted to that new lower dosage, I'd cut again. That was my taper plan. Cut, feel better, cut again. Repeat.
Benzo's and ambien helped enormously with the sleep and anxiety...so I just want you to know that even with a taper plan it still was a Biatch to do, and I did a 6 month taper...but it does get better and I can vouch for that!
Some people need someone else to hold their meds for them and dole them out on schedule, somehow I was able to escape that tactic, how-ever my taper was longer than it had need to be, but it also finally worked.
The Thomas Recipe had also helped along with 2 -> 500 mg Vitamin B Complex @ 2x per day, magnesium, and a good multi vitamin. On occasion also did some valerian root but not really sure if that was helpful.
Also took some OTC benedryl to help take the edge off of the anxiety especially before sleep, but Benedryl certainly isn't for everyone as it does have it's ugly-side to it re mental fog, but it did help me get off the trams and I no longer take the Benny anymore too.
I had tried to ct from Trams twice and the anxiety was unbearable for me, perhaps already having a history of anxiety was what made it particularly difficult for me to deal with EVEN WITH a tapering plan...but I got through it and so can you.
I would definetly NOT do the sub routine until all other options are tried. No need to trade one addiction for another.
I know that for myself I needed to fail a few times first to finally figure out a plan that eventually worked for me. As such, today I am 35 days clean and never will use that **** again. If I can do it, so can you! Just work the taper from different experimental angles first, remember the good tactics then save them up for the CT Finale after the taper and you'll be just fine! There is indeed a learning curve involved and within time you'll figure it out and eventually get clean!
Feel free to ask mucho questions on this forum and message me with anything on your mind regardless of how minor you may think it might be. There is no such thing as a dumb question when learning how to detox from narcotics! Information will ease your suffering and make your plan more likely to succeed.
Best of Luck!
I know what you are going threw .I have been clean for 9 and a half months from tramadol it can be done .Dose he sub doctor know you were taking tramadol.? Alot of sub doctors wont see people with tram addictions becuase the are not considred a true opeate even though we know better.Contune to post let us know what is going on . If you ever need to talk feel free to PM me ....
My prayers are with you, tramadol is the worst w/d I ever went through. You can beat this but it will be tough for awhile. Good luck and God bless.